# SDR ASAA2021012333934

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,216 hours, 9,448 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010303
- Part serial: 002058
- Condition: Inoperative
- Location: Flight Deck
- Part time: 29,214 hours, 9,447 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE MCDU MALFUNCTIONING, EXEC BUTTON DOES NOT EXECUTE.  IN ACARS AOC MENU BUTTONS 1RT, 2R, 3R NOT FUNCTIONING PROPERLY THEY BRING UP WRONG MENU PAGE.  GROUNDED-YES.  VERIFIED DEFECT.  REMOVED & REPLACED CAPT MCDU, VERIFIED SOFTWARE P/N, INSTALLATION TEST GOOD, REF B737-900 AMM 34-61-01/401.
